# SDR 96ZZZX4203

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON FLOOR SUPPORT BS 772, RBL 3, WL 159 (OUT OF LIMITS IAW 53-30-53).  REMOVED DAMAGED AREA OF SUPPORT, FABRICATED, INSTALLED REPAIR PARTS IAW SRM 53-00-53.
